# SDR SWAA2020012740750

- Difficulty date: December 26, 2019
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT BS 727 TO BS 767, RBL 21 WAS CORRODED AT SEVERAL AREAS.      REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, AND DWG 146A7500, REV C.
